Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Guiding functions and periodic solutions to functional-differential equations

Author: Alessandro Fonda
Journal: Proc. Amer. Math. Soc. 99 (1987), 79-85
MSC: Primary 34C25; Secondary 34K15
MathSciNet review: 866434
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new definition of a guiding function for functional differential equations is given, which is sometimes better for applications than the known one by Mawhin. We then prove an existence result for periodic solutions of FDEs related to the new definition.

References [Enhancements On Off] (What's this?)

  • [1] G. Dylawerskii and L. Gorniewicz, A remark on the Krasnosel'skii translation operator along trajectories of ordinary differential equations, Serdica 9 (1983), 102-107. MR 725816 (85e:34036)
  • [2] R. Gaines and J. L. Mawhin, Coincidence degree and nonlinear differential equations, Lecture Notes in Math., vol. 568, Springer-Verlag, Berlin and New York, 1977. MR 0637067 (58:30551)
  • [3] M. A. Krasnosel'skii, Translation along trajectories of differential equations, Transl. Math. Monographs, vol. 19, Amer. Math. Soc., Providence, R. I., 1968. MR 0223640 (36:6688)
  • [4] -, An alternative principle for establishing the existence of periodic solutions of differential equations with a lagging argument, Soviet Math. Dokl. 4 (1963), 1412-1415.
  • [5] M. A. Krasnosel'skii and P. P. Zabreiko, Geometrical methods in nonlinear analysis, Nauka, Moscow, 1975. MR 0500310 (58:17976)
  • [6] A. Lasota and J. A. Yorke, Bounds for periodic solutions of differential equations in Banach spaces, J. of Differential Equations 10 (1971), 83-91. MR 0279411 (43:5133)
  • [7] J. L. Mawhin, Periodic solutions of nonlinear functional differential equations, J. Differential Equations 10 (1971), 240-261. MR 0294823 (45:3891)
  • [8] -, Topological degree methods in nonlinear boundary value problems, CBMS Regional Conf. Ser. in Math., no. 40, Amer. Math. Soc., Providence, R. I., 1977.
  • [9] -, Nonlinear perturbations of Fredholm mappings in normal spaces and applications to differential equations, Trabalho Mat., no. 61, Univ. Brasilia, 1974.
  • [10] R. D. Nussbaum, Periodic solutions of analytic functional differential equations are analytic, Michigan Math. J. 20 (1973), 249-255. MR 0322315 (48:677)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C25, 34K15

Retrieve articles in all journals with MSC: 34C25, 34K15

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society